MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number 2213-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device fractured.This 155cm truselect infusion catheter was being prepared for use and was flushed normally.However, when being removed from the hoop it snapped.The catheter was not used in the patient.Another truselect catheter was used to complete the procedure.There were no patient complications reported.

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17768706
Report Number2124215-2023-47251
Device Sequence Number14993860
Product Code KRA
UDI-Device Identifier08714729976622
UDI-Public08714729976622
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model Number2213-01
Device Catalogue Number2213-01
Device Lot Number0031994279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown